MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ANATOMICAL BLADE, SHORT

KARL STORZ SE & CO. KG ANATOMICAL BLADE, SHORT
Model Number 26159UHW
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the open/close function of the grasping no longer works.The pin is missing.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Investigation: a connecting rivet has come loose in the joint on the distal side.This is due to a manufacturing defect (investigation carried out by the supplier).The weld seam on the back part was not deep enough.An employee did not drill the hole deep enough.The following information can be found in the manufacturer's 8d report (b)(4)."main cause / causes: rivet has come loose, weld on the jaw part not deep enough, countersink on the jaw part too small, employee did not countersink correctly".The corresponding operating instructions ri: 26159bhw_en_v48.2_03-2023_ri_ce refer to a visual and functional inspection of the device on pages 14 and 16.The operating instructions 97000045 v2.0 - 10/2017 state that overloading should be avoided, see page 2.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ANATOMICAL BLADE, SHORT
Common Device Name
ANATOMICAL BLADE, SHORT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23066900
Report Number9610617-2025-01598
Device Sequence Number21284278
Product Code GCJ
UDI-Device Identifier04048551094495
UDI-Public04048551094495
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K934937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26159UHW
Device Catalogue Number26159UHW
Device Lot NumberRL01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2028
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown